# SDR SWIA201231778

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 34,811 hours, 31,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE.  (FLT 5657)  COMPLIED WITH MAIN CABIN DOOR LUBE IN REFERENCE TO AMM.
